# SDR QXEA2012111301389

- Difficulty date: November 13, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,703 hours, 28,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE VERY SOFT, PEDAL FULLY DEPRESSED FOR BRAKE APPLICATION.  BLED BRAKES WITH MAIN (NR 1) HYD SYS IAW AMM TASK 32-42-00-870-801.  TAXI CHECKED BRAKES.  BRAKES CHECKED NORMAL AT TAXI/PARKING SPEEDS. OK FOR SERVICE.  NO PARTS REPLACED.
